# SDR ABXA9700454

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 99115351N
- Condition: Damaged
- Location: Bs 737-794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE WINDOW BELT PANEL (P/N 9911535-1) BETWEEN FUSE STA 737 TO 794, RIGHT SIDE WAS DAMAGED.  REPLACED WINDOW BELT PANEL, IAW DC9 SRM 51-30-2.
